MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER PYROCARBON HUM HEAD DIA 39MMX14MMX3.5MM ECC; SHOULDER JOINT HUMERAL CERAMIC HEAD

TORNIER S.A.S. TORNIER PYROCARBON HUM HEAD DIA 39MMX14MMX3.5MM ECC; SHOULDER JOINT HUMERAL CERAMIC HEAD
Catalog Number DWH139
Medical Device Problem Codes Off-Label Use (1494); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, the patient had revision surgery of revive stem with pyrocarbon head.It was a conversion to reverse after recurrent dislocations.Items were intact and removed safely.No further information was provided.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed, since medical data were provided.A device inspection was not possible since the affected device was not returned for investigation.Since data were provided, the opinion of the medical expert was requested and stated as following- first, i would like to mention that the off-label use of the pychh is twofold in this case.The pychh is intended to be used with the tornier flex stem only use with revive is off-label use.Also, the indication is off-label use- revision of a non-union of a proximal humeral fracture.Radiographically the adverse event of superior dislocation of the shoulder joint is confirmed, indicating significant soft tissue insufficiency.There are several factors in play-revision surgery, soft tissue insufficiency, proximal humeral bone loss.This is not an implant related issue.Based on investigation, the root cause is multi-factorial including patient factors such as soft tissue insufficiency and proximal humeral bone loss.It is also important to note the user element to this event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
TORNIER PYROCARBON HUM HEAD DIA 39MMX14MMX3.5MM ECC
Common Device Name
SHOULDER JOINT HUMERAL CERAMIC HEAD
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24521622
Report Number3000931034-2026-00247
Device Sequence Number21258720
Product Code QKW
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
DEN220012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWH139
Device Lot Number1343BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale